# SDR HALA2014022200032

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 25,934 hours, 32,511 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26130422
- Part serial: B0518
- Condition: Failed
- Location: Mlg
- Part time: 459 hours, 1,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

NR 1 BRAKE WAS DRAGGING CAUSING OVERHEAT DURING TAXI.  REPLACED NR 1 BRAKE IAW AMM 32-43-01, LEAK CHECK OPS CHECK OK.  BRAKE CAME APART, AND THE PIECES WEDGED THEMSELVES BETWEEN THE WHEEL AND THE BRAKE.  WHEEL ASSY WAS DAMAGED.
